iHerb Customer Reviews
Savings of: $8.05 (47% off)
Think its something in the pills that makes me really tired.
Posted by 4804626359688305699 on Feb 08, 2013
I read allot of good things about this product. When i started to take these pills i feel reallllly tired. Almost like i was sedated. I have tried a product from solaray before, and i never feelt like this. Guess its normal to feel tired after taking magnesium, but not like this. Will never order again. Maybee i react to some of the ingredients.
Didn't like at all!
Posted by Reviewer1523883 on Dec 26, 2011
I didn't expect these tablets to be GIGANTIC CAPLETS! They were so hard to swallow. I hated them. I took a few and will have to throw out the rest. I ordered the powdered magnesium instead. That was very good. Has a nice lemony flavor.
Posted by Reviewer1022120 on Jan 19, 2015
Im not sure how in the heck I missed it, but, I did - coating has propylene glycol in it! Nasty stuff definitely stopped taking it and I would not recommend it.
Didn't help, and made me lackadaisical
Posted by GZeolla on Apr 19, 2015
I was hoping these sups would help me to sleep better at night; they didn’t. But what they did do is make me feel lackadaisical during the day, thus making it difficult to get psyched up for my powerlifting workouts. But when I stopped them, I was able to start working out at a high intensity again.
Posted by Reviewer1985074 on Nov 27, 2011
Pressed caps.. not my favorite. Shipping was prompt.
magnesium/ doctor's best
Posted by Reviewer2932895 on Apr 07, 2010
I don't know yet how well the magnesium works or whether it is indeed higher absorbtion, but the tablets are very large and difficult for especially my mother to get down. I cut them into pieces for her but then the edges are rather rough. I don't think I would buy again due to this issue
Doctor's Best High Absorption Magnesium
Posted by Reviewer2509286 on Mar 16, 2009
I tried this product for a week (2 pills a day) to help alleviate night time restlessness and it hasn't had any effect, other than making me very tired during the day, so I have stopped taking it.
Posted by Reviewer2385599 on Jan 01, 2010
These pills are huge and it bothers my stomach.
Posted by 5573606424698072913 on Apr 01, 2015
More symptom of headache if taking this continuously. Tried with 3 family members. Same symptom. NOt advise to take this products.
Posted by Reviewer2534088 on Mar 13, 2010
two of us used the product, Mom says so far she has not noticed any difference, I used them for 3 days and got diarrhea have not used the product since.